Open Access
Translator Disclaimer
February 2008 Random walk on graphs with regular resistance and volume growth
András Telcs
Ann. Inst. H. Poincaré Probab. Statist. 44(1): 143-169 (February 2008). DOI: 10.1214/AIHP114

Abstract

In this paper characterizations of graphs satisfying heat kernel estimates for a wide class of space–time scaling functions are given. The equivalence of the two-sided heat kernel estimate and the parabolic Harnack inequality is also shown via the equivalence of the upper (lower) heat kernel estimate to the parabolic mean value (and super mean value) inequality.

Dans cet article, nous caractérisons des graphes qui satisfont des estimées du noyau de la chaleur pour un large ensemble de fonctions d’echelles spaciaux–temporelles. L’équivalence entre l’estimée du noyau de la chaleur et l’inégalité parabolique de Harnack est également démontrée par l’équivalence de l’estimée haute (basse) du noyau de la chaleur et l’inégalité parabolique de la valeur moyenne (et de la valeur moyenne supérieure).

Citation

Download Citation

András Telcs. "Random walk on graphs with regular resistance and volume growth." Ann. Inst. H. Poincaré Probab. Statist. 44 (1) 143 - 169, February 2008. https://doi.org/10.1214/AIHP114

Information

Published: February 2008
First available in Project Euclid: 25 February 2008

zbMATH: 1177.60047
MathSciNet: MR2451575
Digital Object Identifier: 10.1214/AIHP114

Subjects:
Primary: 60J10 , 60J45

Keywords: heat kernel , Parabolic inequalities , Random walk

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.44 • No. 1 • February 2008
Back to Top